# SDR IPXA2025030468536

- Difficulty date: January 10, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 187AF MULTIPLE DENTS AND PUNTURES..MARKED 84-36 OFF AC PART FABRICATED FLOOR PANEL  PER SREO-34874-REQ001.
